Pittsburgh Man Inoculated with Moderna COVID-19 Vaccine Dies of Rare Blood Clot

While the researchers felt that reaction to the Moderna jab was the likely cause of the patient’s thrombosis, they still felt that the benefits of receiving the vaccine outweighed the potential hazards.
While the researchers felt that reaction to the Moderna jab was the likely cause of the patient’s thrombosis, they still felt that the benefits of receiving the vaccine outweighed the potential hazards. File photo: Giovanni Cancemi, Shutterstock.com, licensed.

PENNSYLVANIA – According to reports, a Pittsburgh man who had received his second dose of the Moderna COVID-19 vaccine has passed away of a rare, serious blood clot disorder that had previously only been associated with the Johnson & Johnson and AstraZeneca vaccines.

The patient, aged 65 – who was suffering from chronic hypertension and hyperlipidemia – reportedly began showing the symptoms associated with the blood clot disorder 10 days after receiving his second jab, including bilateral lower-extremity discomfort, intermittent headaches, and shortness of breath.

According to the Annals of Internal Medicine by researchers from the Allegheny Health Network, which documented the case, it is the first known instance of thrombosis with thrombocytopenia associated with the Moderna vaccine.



Big Tech is censoring our publication severely reducing our traffic and revenue. You can support our mission of truthful reporting by making a contribution. We refuse to let Silicon Valley crush us into becoming just another regurgitated, propaganda driven, echo-chamber of traditional news media and we need your support. You can also help by liking or sharing us on social media or by signing up for our featured story emails.
 

The patient checked himself into a hospital, and upon examination, doctors discovered acute deep venous thromboses in both legs, acute pulmonary emboli with right ventricular strain, and severe thrombocytopenia, or low blood platelet count. Various treatments proved ineffective, reports say, and as the thrombosis worsened the patient continued to deteriorate and eventually developed a skin-based staph infection. The patent eventually succumbed and died, according to officials, after “compassionate extubation,” which is the removal of a tube previously inserted into a patient’s body, especially that of an artificial ventilation tube from the trachea.

Researchers from the Allegheny Health Network noted in their report that the patient “developed thrombocytopenia and thrombosis within 5 to 10 days after vaccine administration. The distribution of thrombosis, especially the cerebral venous sinus thrombosis, was characteristic of [Vaccine-induced Thrombotic Thrombocytopenia] or [Thrombosis with Thrombocytopenia Syndrome]. Most of his clotting and other relevant work-up were consistent with the syndrome.”

However, while the researchers felt that reaction to the Moderna jab was the likely cause of the patient’s thrombosis, they still felt that the benefits of receiving the vaccine outweighed the potential hazards.

“In summary, we believe it is important to note that millions of people have received COVID-19 vaccines that use [Moderna] technology,” the researchers said. “This is the only report to date of possible VITT or TTS in those recipients and as such a rare event, even if confirmed by additional reports, should not prevent persons from receiving the benefits of these vaccines.”

Comment via Facebook

Website Services: Register a web address with us and receive everything you need to get online. Give your website the reliable, high-performance hosting it deserves. Create a unique and professional email address based on your domain.